# SDR SIMA20120303002

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,016 hours, 20,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE SERVICE DOOR OVERHEAD EMERGENCY  EXIT SIGN LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER IAW EMB 140 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
